# SDR A6WA2018111246152

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT UPPER END OF CARGO DOOR TRACK CRACKED. REPAIRED AFT PRESSURE BULKHEAD AT UPPER END OF CARGO DOOR TRACK IAW REO 601R-53-61-1541 REV F.
